Limit-periodic arithmetical functions and the ring of finite integral adeles

Trinh Khanh Duy

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, we show that the ring of finite integral adeles, together with its Borel field and its normalized Haar measure, is an appropriate probability space where limit-periodic arithmetical functions can be extended to random variables. The natural extensions of additive and multiplicative functions are studied. Besides, the convergence of Fourier expansions of limit-periodic functions is proved.

Original languageEnglish
Pages (from-to)486-506
Number of pages21
JournalLithuanian Mathematical Journal
Volume51
Issue number4
DOIs
Publication statusPublished - Sep 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Limit-periodic arithmetical functions and the ring of finite integral adeles'. Together they form a unique fingerprint.

  • Cite this